# SDR AALA2018053099041

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 15,925 hours, 3,272 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR ON ECAM SHOWS OPEN AFTER DOOR IS CLOSED AND ARMED.   ACCOMPLISHED TSM 52-22-00 810-801A, OPERATED THE L2 DOOR SEVERAL TIMES,  INDICATION OPS CHECKED OK.
